# SDR UPS98826424

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5644210505
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RUDDER UPPER RT SIDE T/E BETWEEN UPPER STATIC WICKS IS A SMALL AREA OF CORROSION.  REMOVED AND REPLACED RUDDER IAW M/M 27-21-01.
